# SDR SWAA2022071112443

- Difficulty date: May 27, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Receptacle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER LOC AT RECEPTACLE SURROUND CUTOUT AT LOWER FUSELAGE 2022-267900 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X12101V022235; CAL DUE DATE: 03-JUN-22;[02] REPAIRED EXTERNAL GROUND ELECTRICAL POWER LOC AT RECEPTACLE SURROUND CUTOUT AT LOWER FUSELAGE I.A.W B737-700 SRM 53-10-15-1A-4.;[03] REPAIRED EXTERNAL GROUND ELECTRICAL POWER LOC AT RECEPTACLE SURROUND CUTOUT AT LOWER FUSELAGE I.A.W B737-700 SRM 53-10-15-1A-4.
